# SDR TSAA20131031007

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 34,995 hours, 43,182 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER SHROUD CRACKED AT FWD CIRCUMFERENTIAL FLANGE BEYOND LIMITS.  REPAIRED IAW REPAIR STATEMENT 340SDS034475.
